Results 1 to 5 of 5

Thread: Gyno

  1. #1
    Jesusbrah's Avatar
    Jesusbrah is offline Associate Member
    Join Date
    May 2014
    Posts
    476

    Gyno

    Started my first cycle 3 weeks ago. Did my first injection of 250 mg Test e July 7. A couple of days later i started getting signs of gyno. My right nipple started to become sensitive. I upped my dose of adex to 0.5 mg ed. After some more days i had a slight lump under it, and it started to get painful whenever i touched it.

    Since then the lump has decreased about half of what it was, but the pain is still there. My nipples looks a bit puffy, but other people say it looks normal.

    Have been reading around, and i cant really figure out what to do. Some say take letro, some say nolva and some say up the adex. I have adex, clomid and nolva on hand, can get letro within a week.

    Currently taking:
    Test e 500 mg a week
    Hcg 500 iu a week (starting week 3)
    Adex 0.5 mg ed

  2. #2
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,450
    Where have you been reading because no one here says take Letro.

    You can try Nolvodex/Tamoxifen . That will probably help but if it was my I would stop the cycle until it went away and I had some Tamoxifen on hand in case it started to happen again.

    Where did you get your adex? Some places sell under dosed or fake adex of course.

    It would also be best to get bloodwork done and test your E2 levels.

  3. #3
    Back In Black's Avatar
    Back In Black is offline Beach Bodybuilder ~Elite-Hall of Fame~
    Join Date
    Mar 2006
    Location
    Blighty
    Posts
    17,186
    ^^^what he said.

    Though let's not forget your only 19 and know everything so you should have known that

    I wish you look in resolving the issue it'll be no fun going through your 20's with bigger breasts than the girls you are dating.
    NO SOURCES GIVEN

  4. #4
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,450
    I should say no letro during the cycle.
    Last edited by lovbyts; 07-26-2014 at 08:06 AM.

  5. #5
    numbere is offline RETIRED- Knowledgeable member
    Join Date
    May 2014
    Posts
    4,111
    Quote Originally Posted by lovbyts View Post
    You will be coming back as most do asking for help or going somewhere else due to embarrassment but either way you are setting yourself up for failure. You should spend the time concentrating on diet and training to reach your goals instead of aas use. You will have plenty of time for that later and will get a LOT more out of it once you are much closer to your goals.
    Lovbyts seems like your advise from 8 weeks ago was spot on.

    OP you should have BW done to get an understanding of your E2 levels and get some ralox for the gyno. Increasing your AI dosage would be a good idea as well. Don't expect immediate results, reversing gyno takes months.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •